# SDR 97ZZZX1111

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55F
- Make and model: Lear 35A
- Aircraft serial: 147
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE, AIRCRAFT LOST OIL PRESSURE ON THE RIGHT ENGINE.  PILOT ELECTED TO RETURN TO BURBANK.  ENGINE SHUT DOWN AND AIRCRAFT LANDED SAFELY.  REMOVED AND INSTALLED ENGINE, ORIGINAL ENGINE AT GARRETT L.A. FOR TEAR DOWN INSPECTION AND REPAIR.
